Publication detail
Nonoscilating solutions of the equation d x(t)/dt=-(a+b/t)x(t-T)
DIBLÍK, J., KUDELČÍKOVÁ, M.
Original Title
Nonoscilating solutions of the equation d x(t)/dt=-(a+b/t)x(t-T)
English Title
Nonoscilating solutions of the equation d x(t)/dt=-(a+b/t)x(t-T)
Type
journal article - other
Language
en
Original Abstract
Nonoscilating solutions of the equation dx(t)/dt=-(a+b/t)x(t-T) are considered
English abstract
Nonoscilating solutions of the equation dx(t)/dt=-(a+b/t)x(t-T) are considered
Keywords
Nonoscilating solution, delayed equation
Released
24.11.2003
ISBN
1336-149X
Periodical
Studies of the University of Žilina
Year of study
9(2002)
Number
9
State
SK
Pages from
11
Pages to
24
Pages count
14
Documents
BibTex
@article{BUT41312,
author="Josef {Diblík} and Mária {Kudelčíková}",
title="Nonoscilating solutions of the equation d x(t)/dt=-(a+b/t)x(t-T)",
annote="Nonoscilating solutions of the equation dx(t)/dt=-(a+b/t)x(t-T) are considered",
chapter="41312",
journal="Studies of the University of Žilina",
number="9",
volume="9(2002)",
year="2003",
month="november",
pages="11",
type="journal article - other"
}